Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had dark green diarrhea, throat scratchy, slight tear in rectum. Should I be worried?

My most recent bowel movement was a dark green diarrhea-like watery movement. My throat is also quite scratchy although it is not more than a slight nuisance. In addition, a few days ago I anally penetrated myself with a dildo, which caused a slight tear on the outside of the rectum . Should I be worried? Does the rectal tear have anything to do with my symptoms? Am I in danger?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Green , watery diarrhea may be due to fungus infection .
2nd reason may be due to bacterial infection .
In my opinion you got mild tear due to dildo just at the anal opening ( although you mentioned rectum).
This tear usually not develops diarrhea.
Plenty of fluid will help you with 1-2 antidiarrheal tablets ( OTC).
Banana also harden the stool .
Good luck.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor